Posted by: Lee | 2012-02-21

Nur Isterate

I have been using nur isterate for gong on 7 years with no break. I was due back on 17/02/2012 but went back on 16/02/2012. by 18/02/2012 I has started spotting(light brown and bright red in color) THis have never happened to me before. While speaking to the sister who administered the injection I mentioned that Im getting married in March 2012 and she suggested I stop using the nur isterate in order to fall pregnant and give my husband-to-be his pride. My fiance and I have decided to wait 3-5 more years before starting a family and the sister did not seems to respond well to this. Could it be that she administered the wrong drug? Or didnt administer it at all? I hate needles and avoid looking at them at all costs, I did however feel an " injection go in"  Please help me! I dont want to fall pregnant on our honeymoon! What would cause the spotting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lee
I do not think that the sister would have either administrated the wrong drug or not have had administered it at all. So I don’t think that you should have the fear of not having had the injection, she would have told if there was a problem. Spotting is a common symptom that occurs with the use of Nur-Isterate and this occurs because the lining of the uterus becomes a little bit too thin and that will allow some capillaries to bleed and therefore cause spotting. It does not mean that the medication is not working.
Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: La Verne | 2012-05-04

I have been using Nur Isterate for 16 years. Last week I had my shot and soon afterwards realised that it was a month too soon.
What is the danger in this as I''m quite worried now.

Reply to La Verne
Posted by: nadia | 2012-03-02

I have been on Nur-Isterate since december last year. I just want to know if I can take a home pregnancy test while I am on the injection?

Reply to nadia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.